RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 221, Number 5, Pages 1038–1041 (Mi dan38963)  

This article is cited in 9 scientific papers (total in 10 papers)

MATHEMATICS

On the Tannaka–Artin problem

V. P. Platonov

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (575 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.6
Received: 18.12.1974

Citation: V. P. Platonov, “On the Tannaka–Artin problem”, Dokl. Akad. Nauk SSSR, 221:5 (1975), 1038–1041

Citation in format AMSBIB
\Bibitem{Pla75}
\by V.~P.~Platonov
\paper On the Tannaka--Artin problem
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 221
\issue 5
\pages 1038--1041
\mathnet{http://mi.mathnet.ru/dan38963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0384857}
\zmath{https://zbmath.org/?q=an:0333.20032}


Linking options:
  • http://mi.mathnet.ru/eng/dan38963
  • http://mi.mathnet.ru/eng/dan/v221/i5/p1038

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “The Tannaka–Artin problem and reduced $K$-theory”, Math. USSR-Izv., 10:2 (1976), 211–243  mathnet  crossref  mathscinet  zmath
    2. V. P. Platonov, “The infinitude of the reduced Whitehead group in the Tannaka–Artin problem”, Math. USSR-Sb., 29:2 (1976), 167–176  mathnet  crossref  mathscinet  zmath  isi
    3. V. E. Voskresenskii, “O privedennoi gruppe Uaitkheda prostoi algebry”, UMN, 32:6(198) (1977), 247–248  mathnet  mathscinet  zmath
    4. V. I. Yanchevskii, “Reduced unitary $K$-theory and division rings over discretely valued Hensel fields”, Math. USSR-Izv., 13:1 (1979), 175–213  mathnet  crossref  mathscinet  zmath  isi
    5. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Math. USSR-Izv., 36:1 (1991), 61–100  mathnet  crossref  mathscinet  zmath  adsnasa
    7. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. A. V. Prokopchuk, V. I. Yanchevskii, “On another proof for B. Sury's theorem”, J. Math. Sci. (N. Y.), 161:4 (2009), 565–571  mathnet  crossref  zmath
    9. V. I. Yanchevskiǐ, “Homogeneous skew-fields of non-commutative rational functions and their reduced Whitehead groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 727–747  mathnet  crossref
    10. V. I. Yanchevskii, “Reduced Whitehead groups and conjugacy problem for special unitary groups of anisotropic hermitian forms”, J. Math. Sci. (N. Y.), 192:2 (2013), 250–262  mathnet  crossref  mathscinet
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019